Aa
A
A
Close
Avatar universal
I always seem to get a sore throat after giving oral..
I am very confused. When i give my new boyfriend (of now about 4 months) oral, i get a sore throat the day after. He has been checked and I have been checked for any STD's and they both came back clean. I don't understand if maybe it is just irritation or what. This last time I got the white spots on the back of my throat and just majorly did not feel good at all! Head stomache, etc.

Why would I keep getting sore throats from giving him oral (he loves it!) and I want to do it as much as possible but the whole sore throat thing keeps getting in the way.

My doctor said it isn't an STD of the throat. I did get antibiotics.. but what about next time? Why is this happening?!
Cancel
3 Answers
Page 1 of 1
Avatar universal
which std's were you checked for? why did you get antibiotics?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
all of them.  And antibiotics just for a sore throat in general. I am anemic and I tend to get sick fairly easily.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
sounds like your reacting to the bacteria of the normal flora. my advice is to hold off on doing it for a bit. explain your situation to him and he should understand. right now, give your throat a rest and see if something else is causing this. in the future, make him wash it before you give him oral.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources